# SDR AALA202411200032

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 65,472 hours, 27,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Part number: D11321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 24ABC. RESEATED D11321 CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 24ABC. PER B737-NG WDM 33-51-14 AND B737-NG SWPM 20-60-06. PERFORMED A SATISFACTORY EMERGENCY LIGHTS OPERATIONAL TEST FOR EMERGENCY LIGHT AT SEAT ROW 24 ABC. PER B737-NG AMM 33-51-00-710-801.
